Alert archive / Indiana / Flash Flood Warnings in 2018

Flash Flood Warning 10, NWS Chicago, IL

August 6, 2018Benton County, Jasper County, Newton County, Indiana

NWS Chicago, IL issued this flash flood warning at Aug 6, 2018, 9:56 PM EDT for Benton County, Jasper County, Newton County, Indiana. It was in force for 111 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2018, 9:56 PM EDT (01:56 UTC)
Expired
Aug 6, 2018, 11:47 PM EDT
In force
111 min
Issued by
NWS Chicago, IL
Area
Storm-based polygon
Flood severity
None

Counties Benton County, IN, Jasper County, IN, Newton County, IN

The radar

The Chicago radar (KLOT), 116 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 11:21 PM EDTHEAVY RAIN 2.57Remington, INFELL WITHIN TWO HOURS. MINOR FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.9 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2018-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3036 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2018-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3036 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1284 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
1.0
Supercell composite
11.4

Open this sounding in Storm Lab

The text

As transmitted.

774 
WGUS53 KLOT 070156
FFWLOT
INC007-073-111-070500-
/O.NEW.KLOT.FF.W.0010.180807T0156Z-180807T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Chicago/Romeoville Il
856 PM CDT MON AUG 6 2018

The National Weather Service in Chicago has issued a

* Flash Flood Warning for...
  Southern Newton County in northwestern Indiana...
  Northern Benton County in northwestern Indiana...
  Southwestern Jasper County in northwestern Indiana...

* Until midnight CDT/100 AM EDT/

* At 855 PM CDT/955 PM EDT/, Doppler radar indicated thunderstorms
  producing heavy rain across the warned area. Up to three inches of
  rain have already fallen. Flash flooding is expected to begin
  shortly.

* Some locations that will experience flooding include...
  Kentland, Percy Junction, Perkins, Wadena, Raub, Lochiel,
  Remington, Goodland and Earl Park.

Including the following interstate...
 Indiana I-65 between mile markers 200 and 205.
 
LAT...LON 4066 8752 4082 8751 4082 8710 4062 8710

$$

BMD
2 follow-up statements
015 
WGUS73 KLOT 070300
FFSLOT

Flash Flood Statement
National Weather Service Chicago/Romeoville Il
1000 PM CDT MON AUG 6 2018

INC007-073-111-070500-
/O.CON.KLOT.FF.W.0010.000000T0000Z-180807T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Newton IN-Benton IN-Jasper IN-
1000 PM CDT MON AUG 6 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT/100
AM EDT/ FOR SOUTHERN NEWTON...NORTHERN BENTON AND SOUTHWESTERN JASPER
COUNTIES...

At 959 PM CDT/1059 PM EDT/, Doppler radar indicated that 
thunderstorms produced heavy rain across the warned area. Up to 
three inches of rain fell across the warned area. Flash flooding is 
expected.

Some locations that will experience flooding include...
Kentland, Percy Junction, Perkins, Wadena, Raub, Lochiel, Remington,
Goodland and Earl Park.

Including the following interstate...
 Indiana I-65 between mile markers 200 and 205.
 
LAT...LON 4066 8752 4082 8751 4082 8710 4062 8710

$$

BMD
691 
WGUS73 KLOT 070347
FFSLOT

Flash Flood Statement
National Weather Service Chicago/Romeoville Il
1047 PM CDT MON AUG 6 2018

INC007-073-111-070356-
/O.CAN.KLOT.FF.W.0010.000000T0000Z-180807T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Newton IN-Benton IN-Jasper IN-
1047 PM CDT MON AUG 6 2018

...THE FLASH FLOOD WARNING FOR SOUTHERN NEWTON...NORTHERN BENTON AND
SOUTHWESTERN JASPER COUNTIES IS CANCELLED...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 4066 8752 4082 8751 4082 8710 4062 8710

$$

BMD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 7:46 PM EDT, 2 hours 10 minutes earlier.

Area forecast discussion, Aug 6, 7:46 PM EDT, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
646 PM CDT Mon Aug 6 2018

.MESOSCALE DISCUSSION...
531 PM CDT

Thunderstorms rapidly intensifying in response to a shortwave trough
moving from eastern Iowa into northwest Illinois, particularly
within a convergence axis that stretches from near Valparaiso
southwest to Gibson City. These thunderstorms will continue to move
into an increasingly unstable environment with an axis of 2500 J/kg
MLCAPE immediately ahead of the line of storms. Expect continued
development and intensification as a result. Deep layer shear
continues to remain a limiting factor with respect to a better
organized severe threat, offset just north of the developing line
and highest instability. Northern end of the storms over Will,
Cook, Lake (IN), and Porter counties is nearest the better shear.
One storm in particular over Porter County has latched onto a
quasi-stationary hybrid outflow/lake breeze boundary and has the
best of any storms thus far to produce a brief tornado. Will have
to keep an eye on additional storms that latch onto these
boundaries, but otherwise flow is veered and tornado threat very
limited. Farther south, expect storms to be more pulse-like within
the weaker deep layer shear, though high DCAPE values are present
and collapsing storms do pose a damaging wind threat.

Deubelbeiss&&

.SHORT TERM...
246 PM CDT

Through Tuesday...

Reference mesoscale AFD for near term convective threat.

After this afternoon and evening's potentially active weather
should see a break in the showers and storms overnight as the
activity shifts south and east of the area. Depending on how much
clearing occurs, could see some patchy dense ground fog develop
tonight in the typically more fog prone outlying areas.

Effective surface boundary is likely to be pushed farther south by
this evening's convection, which leads to uncertainty with regards
to how far north the rain and convective threat will extend
Tuesday. Another shortwave trough is forecast to track from the
northern High Plains this afternoon to the lower Great Lakes by
Tuesday evening. This wave should result in an uptick in
convection Tuesday, but 12z NAM and GEM would tend to keep the
majority of the convection south of our CWA Tuesday. The 12z GFS
and ECMWF suggest a more significant shower and thunderstorm
threat farther north across our CWA. Suspect the farther south
GEM/NAM solution will end up panning out closer to reality, so
only carrying chance pops most areas Tuesday, but stuck with
higher end chances pops out of respect for the global models.

- Izzi

&&

.SHORT TERM...
246 PM CDT

Through Tuesday...

Reference mesoscale AFD for near term convective threat.

After this afternoon and evening's potentially active weather
should see a break in the showers and storms overnight as the
activity shifts south and east of the area. Depending on how much
clearing occurs, could see some patchy dense ground fog develop
tonight in the typically more fog prone outlying areas.

Effective surface boundary is likely to be pushed farther south by
this evening's convection, which leads to uncertainty with regards
to how far north the rain and convective threat will extend
Tuesday. Another shortwave trough is forecast to track from the
northern High Plains this afternoon to the lower Great Lakes by
Tuesday evening. This wave should result in an uptick in
convection Tuesday, but 12z NAM and GEM would tend to keep the
majority of the convection south of our CWA Tuesday. The 12z GFS
and ECMWF suggest a more significant shower and thunderstorm
threat farther north across our CWA. Suspect the farther south
GEM/NAM solution will end up panning out closer to reality, so
only carrying chance pops most areas Tuesday, but stuck with
higher end chances pops out of respect for the global models.

- Izzi

&&

.LONG TERM...
338 PM CDT

Tuesday night through Monday...

For Tuesday night into early next week, the GFS and ECMWF are in
pretty good agreement regarding the amplification of a longwave
ridge over the western CONUS and the digging of an eastern CONUS
trough, with the eventual development of an upper low over the local
area this weekend.

A weak frontal boundary lingering near the area may continue to
support some showers and thunderstorms into Tuesday evening. By
early Wednesday this boundary appears to push farther south,
bringing in drier northerly flow along with decreasing cloudiness
for Wednesday.  The reduced cloud cover relative to Tuesday also
should allow for a few more degrees of afternoon warming Wednesday.

The warming trend continues into Thursday as low level flow backs
toward the west or southwest ahead of the next shortwave trough
embedded in the generally cyclonic upper flow digging across the
eastern CONUS.  Shower and thunderstorm chances increase late
Thursday into Friday with the approach and passage of this
trough and associated frontal zone.

As the trough and front push south of the area, cooler and drier
northerly flow eventually becomes more established for the weekend
under the developing upper low.  Limited boundary layer instability
under the low may somewhat hinder the extent of convection that
might otherwise develop given such large scale support, but we
certainly do not expect a completely dry weekend if the low does
park overhead as advertised.  Cooler temperatures appear to be a
more confident outcome at this point, especially in locations
near the lake seeing onshore flow.

Lenning

&&

.AVIATION...
For the 00Z TAFs...

Thunderstorms remain south and east of the terminals this evening
and will continue to do so. Winds have turned primarily northerly
and will decrease in speed through the evening and likely become
light and variable. Cloud cover should thin, at least at times and
the light winds may allow for some fog development, mainly at RFD
and DPA so have included some IFR vsby there. Expect northeasterly
winds for Tuesday. Will need to monitor potential for
thunderstorms from about mid morning through early afternoon but
activity may remain south of the terminals. Have kept the TAF dry
for now but updates to add precipitation mention may be needed
overnight

MDB

&&

.MARINE...

150 pm...A cold front will move south down Lake Michigan tonight
into Tuesday morning shifting winds northerly. A period of
10-20kts is possible during the overnight hours. A weak ridge of
high pressure will move across the region Tuesday afternoon into
Tuesday night. Low pressure will move across Hudson Bay Wednesday.
Winds will shift southwesterly and begin to increase on Wednesday
especially over northern portions of the lake. Another cold front
is expected to move south down the lake Thursday night or Friday.
cms

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...None.
IN...None.
LM...None.
&&

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Aug 6, 4:44 PM EDT, 5 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
344 PM CDT Mon Aug 6 2018

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
072045-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-DeKalb-Kane-DuPage-Cook-
La Salle-Kendall-Grundy-Will-Kankakee-Livingston-Iroquois-Ford-
Lake IN-Porter-Newton-Jasper-Benton-
344 PM CDT Mon Aug 6 2018 /444 PM EDT Mon Aug 6 2018/

This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.

.DAY ONE...Tonight.

Weather hazards expected...

  Significant Thunderstorm Risk...with an associated:
     Elevated damaging wind risk...up to 65 mph.
     Limited hail risk...up to 1 inch in diameter.
     Limited Tornado risk.
  Limited Flooding Risk.
  Limited Excessive heat Risk.

DISCUSSION...

Thunderstorms are likely to develop early this evening, mainly
south of a Chicago to Peru line. Conditions appear favorable for
some of the storms to become severe, with the primary risk being
locally damaging winds, though isolated large hail and perhaps a
brief tornado cannot totally be ruled out. In addition, locally
heavy rainfall could result in some localized flooding, mainly
well south of I-80.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Tuesday...
  Limited Severe Thunderstorm Risk.
  Limited Flooding Risk.
Thursday through Sunday...
  Limited Thunderstorm Risk.

DISCUSSION:

There is another chance of thunderstorms Tuesday into Tuesday
evening with some small risk of isolated strong to severe storms.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed through late this evening.

GENERAL STORM MOTION OF THE DAY:

Moving toward east at around 30 mph.

LMZ740>745-072045-
Winthrop Harbor to Wilmette Harbor-
Wilmette Harbor to Northerly Island-
Northerly Island to Calumet Harbor-Calumet Harbor to Gary-
Gary to Burns Harbor-Burns Harbor to Michigan City-
344 PM CDT Mon Aug 6 2018

This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.

.DAY ONE...Tonight.

Weather hazards expected...

  Elevated Thunderstorm Risk...with an associated:
    Limited hail risk...up to nickel size.
    Limited thunderstorm wind gust risk...up to 50 knots.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Tuesday...
  Limited Severe Thunderstorm Risk.
Thursday through Saturday...
  Limited Thunderstorm Risk.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-072045-
Lake Michigan from Michigan City IN to St. Joseph MI 5 NM
offshore to Mid Lake-
Lake Michigan from Seul Choix Point to Rock Island Passage 5 NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and north of a line from Charlevoix MI to South
Fox Island 5 NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5 NM offshore to
Mid Lake-
Lake Michigan from Point Betsie to Manistee MI 5 NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5 NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5 NM offshore to
Mid Lake-
Lake Michigan from Sheboygan to Port Washington WI 5 NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5 NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5 NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5 NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5 NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor IL to Michigan City IN 5 NM
offshore to Mid Lake-
Lake Michigan Holland to Whitehall MI 5 nm off shore to mid-
line of lake-
Lake Michigan from Whitehall to Pentwater MI 5 NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5 NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5 NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5 NM offshore to Mid
Lake-
Lake Michigan from St. Joseph to South Haven MI 5 NM offshore to
Mid Lake-
344 PM CDT Mon Aug 6 2018

This Hazardous Weather Outlook is for portions of the open waters
of Lake Michigan.

.DAY ONE...Tonight.

Weather hazards expected...

  Elevated Thunderstorm Risk...with an associated:
     Limited hail risk...up to nickel size.
     Limited thunderstorm wind gust risk...up to 50 knots.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Tuesday...
  Limited Severe Thunderstorm Risk.
Wednesday through Saturday...
  Limited Thunderstorm Risk.

- Izzi

Visit us at http://weather.gov/chicago

Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicago

In the hours before

Local storm report, Aug 6, 7:57 PM EDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
657 PM CDT MON AUG 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     TSTM WND DMG     PAXTON                  40.46N 88.10W
08/06/2018                   FORD               IL   EMERGENCY MNGR

            ROOF WAS BLOWN OFF A BUILDING ON VERMILLION ST BETWEEN
            HOLMES AND PINE. HALF OF A TREE FELL ONTO A HOUSE ON
            WASHINGTON STREET. A 4-6 INCH DIAMETER TREE LIMB FELL ON
            CENTER STREET. SPORADIC 3-6 INCH TREE LIMB DAMAGE THROUGH
            NORTH SIDE OF PAXTON. TIME ESTIMATED FROM RADAR.

&&

BMD
Special weather statement, Aug 6, 8:08 PM EDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville Il
708 PM CDT MON AUG 6 2018

ILZ039-070030-
Ford IL-
708 PM CDT MON AUG 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FORD COUNTY UNTIL
730 PM CDT...

At 708 PM CDT, Doppler radar was tracking a strong thunderstorm near
Paxton, moving east at 25 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southeastern Ford
County.

Including the following interstate...
 I-57 between mile markers 258 and 261.

LAT...LON 4046 8815 4047 8793 4040 8793 4040 8816
TIME...MOT...LOC 0008Z 266DEG 22KT 4041 8808

IZZI
Special weather statement, Aug 6, 8:49 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville Il
749 PM CDT MON AUG 6 2018

ILZ033-070115-
Iroquois IL-
749 PM CDT MON AUG 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN IROQUOIS COUNTY UNTIL
815 PM CDT...

At 749 PM CDT, Doppler radar was tracking a strong thunderstorm near
Milford, or near Claytonville, moving east at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Watseka, Stockland, Claytonville, Milford, Sheldon, Cissna Park,
Woodland and Wellington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4054 8801 4075 8797 4079 8755 4054 8753
TIME...MOT...LOC 0049Z 262DEG 25KT 4063 8778

BMD
Special weather statement, Aug 6, 9:03 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville Il
803 PM CDT MON AUG 6 2018

ILZ039-070130-
Ford IL-
803 PM CDT MON AUG 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FORD COUNTY UNTIL
830 PM CDT...

At 803 PM CDT, Doppler radar was tracking a strong thunderstorm near
Paxton, moving east at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Paxton, Melvin and Elliott.

Including the following interstate...
 I-57 between mile markers 258 and 263.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4059 8828 4061 8812 4049 8812 4049 8794
      4040 8793 4040 8833
TIME...MOT...LOC 0103Z 265DEG 20KT 4050 8818

BMD
Local storm report, Aug 6, 9:38 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
838 PM CDT MON AUG 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             PAXTON                  40.46N 88.10W
08/06/2018  E0.75 INCH       FORD               IL   EMERGENCY MNGR

            DIME SIZE HAIL

&&

BMD
Local storm report, Aug 6, 9:39 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
839 PM CDT MON AUG 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND GST     PAXTON                  40.46N 88.10W
08/06/2018  E60 MPH          FORD               IL   EMERGENCY MNGR

            ESTIMATED 60 MPH WIND GUSTS. NO DAMAGE NOTED.

&&

BMD

Nearby

Flash Flood Warnings in Indiana, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.